MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 74001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 22nov2022 the nalu quality department responsible for mdr reporting became aware of an explant procedure that was performed on (b)(6) 2022.After the initial implant, the device migrated causing connectivity and therapy disruption.A revision was planned to move the ipg to a more optimal location for the patient's anatomy.During the planned procedure on (b)(6) 2022, the physician inadvertently pulled the implanted leads and ipg completely out of the patient.In order to re-implant the patient needed to be awake to provide consent.Due to time constraints, the procedure was concluded with the system being fully explanted.A re-implant was subsequently performed on (b)(6) 2022 with no reports of complications.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008 2377
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key16119157
Report Number3015425075-2022-00088
Device Sequence Number20535957
Product Code GZF
UDI-Device Identifier00812537035444
UDI-Public01008125370354441122042210M3149M3154
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74001
Device Catalogue Number74001
Device Lot NumberM3149M3154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Initial Report FDA Received Date01/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown